# SDR CALA2025043004339

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 31,334 hours, 11,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR 2, EXCAPE SLIDE REMOVED FOR DOOR LINING REMOVAL, REF TASK 25-66-01-000-801 REF W/UP. 4640047. SLIDE IS NEAR DOOR 2, RIGHT. REINSTALLED DOOR 2LH EXCAPE SLIDE AMM 25-66-01 CK OK RII C/W. VERIFIED INSTALLATION OF L2 DOOR SLIDE PER ESCAPE SLIDE PACK AND COVER INSTALLATION REFERENCE: TASK 25-66-01-400-803
